University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "Davvaz, Bijan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Eke, Kanayo Stella and Davvaz, Bijan and Oghonyon, J. G. (2019) Relation-Theoretic Common Fixed Point Theorems for a Pair of Implicit Contractive Maps in Metric Spaces. Communications in Mathematics and Applications, 10 (1). pp. 159-168. ISSN 0975-8607 (online); 0976-5905 (print)

Eke, Kanayo Stella and Oghonyon, J. G. and Davvaz, Bijan (2018) SOME FIXED POINT THEOREMS FOR CONTRACTIVE MAPS IN FUZZY G-PARTIAL METRIC SPACES. International Journal of Mechanical Engineering and Technology (IJMET), 9 (8). 0976-6359. ISSN 0976-6359

This list was generated on Thu Jul 25 19:42:10 2024 WAT.